# SDR SCNA20240920318

- Difficulty date: August 25, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 53,832 hours, 23,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER A1P190 JOB 2 ITEM 71: UPPER FUESLAGE, EXTERNAL SKIN SECTION AT STA 481 AND 1.750 INCH BELOW STR-4R SKIN WITH LIGHTNING STRIKE. - - - WORK PERFORMED: PERFORMED FUSELAGE SKIN BLEND REPAIRS DUE TO LIGHTNING STRIKE. DAMAGES AT THREE LOCATIONS BETWEENSTA 460 AND STA 500A, S-4R AND S-5R (DAMAGE LOCATIONS 2,3,4) DAMAGE 2 AT STA 481 AND 1.750 INCH BELOW STR-4R IAW COOPESA EO # C00-EO-0/72024-20839-R01 DATED09/07/2024.
